# SDR SWAA2023051126752

- Difficulty date: April 12, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 50,909 hours, 30,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP CORROSION AT ZEE CHANNEL BETWEEN STA 400-500D LBL 21'<[01] REMOVED CORROSION AT FWD CARGO COMP. ZEE CHANNEL BETWEEN STA 400-500D LBL 21'. IAW SRM 51-10-02-0G-0. 'Z' CHANNEL AT LBL 21; BETWEEN STA. 460 & 500D; ORIG. MAT. : 0.040'; MAT. REMOVED: 0.009'; REMAINING MAT.: 0.031'. FOUND OUT OF LIMITS AS PER SRM 53-30-53-1A-2. FIG.103. 'D'. TOOL USED: ID# 0011; DUE DATE: 05/11/23. REPLACEMENT/REPAIR OF 'Z' CHANNEL RBL 21; FROOM STA. 440 + 10' TO STA. 500D; WILL BE TRANSFERRED TO CARD: TTG8Q00KEHM3.;[02] VERIFIED STEP 1
